A Hilbert-type integral inequality with its best extension

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    By using the way of weight function and the technique of real analysis, a new  Hilbert-type integral inequality with a  kernel as \(min\{x^{\lambda_1},y^{\lambda_2}\}\) and its equivalent form are established. As application, the constant factor on the plane are the best value and its best extension form with some parameters and the reverse forms are also considered.


  • Keywords


    Weight Function; Hilbert-Type Integral Inequality; Best Extension; Reverse

  • References


      [1] Hardy G H. Note on a Theorem of H ilbert Concern ing Series of Positive Terms. Proc London Math Soc,1925,23 2):XLV-XLVL.

      [2] Hardy GH,Littewood J E, Polya G.I nequalities[M]. Cambridge:Cambridge University Press,1952.

      [3] Mitrinovic D S, Pecaric J, Fink A M. Inequalities Involving Functions and Their Integrals and Derivatives. Boston: Kluwer Academic Publishers, 1991.

      [4] Bicheng Yang. A new Hilbert's type integral inequality. Journal Mathematics,2007,33(4):849-859.

      [5] Bicheng Yang.On the norm of an integral operator and applications[J].J Math And Appl,2006,321:182-192.

      [6] Weiliang Wu. A new Hilbert-type integral inequality with some parameters and its applications[J].J of Xibei Normal University: Natual Science2012,48 6):26-30.

      [7] Bicheng Yang. On a Hilbert-type integral inequality with the homogeneous kernel of degree. Shanghai University(EnglEd):Natual Science2010,146):391-395.

      [8] Jichang Kuang, Applied Inequalities, Shangdong Science Press,Jinan,2004.

      [9] Jichang Kuang, Introduction to real analysis, Hunan Education Press,Changsha,1996.


 

View

Download

Article ID: 4885
 
DOI: 10.14419/gjma.v3i3.4885




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.